# SDR DL73K011821

- Difficulty date: November 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 50,982 hours, 39,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 820
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK FOUND L1 AND R1 DOOR SMALL EXIT SIGNS AND EMERGENCY FLOOR PATH LIGHTS OUT FROM FWD GALLEY THRU ROW 4.  REPLACED BATTERY PACK AT M9221.  ALL EMERGENCY LIGHTS NOW TEST NORMALLY.
